System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Discussiones Mathematicae Differential Inclusions Control and Optimization}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 21 ( spośród około 54819 )
Z frazy usunięto: : :

Strona: 1[2] [3] Następna
[1] On properties of set-valued integrals driven by martingales and set-valued stochastic equations / Wojciech Lassota, Mariusz Michta, 2018. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 38, no. 1-2, 87--111, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: set-valued function, set-valued stochastic differential equation, set-valued stochastic integral
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmdico.1203
[AWCZ-23276] [data modyf: 08-11-2018 14:12]

[2] Topological Properties of Some Spaces of Continuous Operators / Marian Nowak, 2016. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 36, 79--86, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: continuous operators, operator measures, spaces of vector-valued, strict topologies, topology of simple convergence
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1181
[AWCZ-20263] [data modyf: 25-07-2016 10:08]

[3] Weakly precompact operators on Cb(X, E) with the strict topology / Juliusz Stochmal, 2016. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 36, no. 1, 65--77, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: operator measures, spaces of vector-valued continuous functions, strict topologies, strongly bounded operators, weakly precompact operators
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1182
[AWCZ-20294] [data modyf: 08-08-2016 12:52]

[4] On the Uniform Convergence of Sine, Cosine and Double Sine-Cosine Series / Krzysztof Duzinkiewicz, 2016. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 36, 87--116, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: cosine series, double sine-cosine series, generalized monotonicity, sine series, uniform convergence
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1177
[AWCZ-20261] [data modyf: 22-07-2016 11:00]

[5] Pointwise Strong Approximation of Almost Periodic Functions / Radosława Kranz, Włodzimierz Łenski, Bogdan Szal, 2016. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 36, 45--63, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: almost periodic functions, rate of strong approximation, summability of Fourier series
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1178
[AWCZ-20260] [data modyf: 22-07-2016 10:48]

[6] Boundedness of set-valued stochastic integrals / Michał Kisielewicz, 2015. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 35, no. 2, 197--207, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: Itô set-valued integral, integrably boundedness of set-valued integral, set-valued mapping, set-valued stochastic process
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)    DOI: 10.7151/dmdico.1173
[AWCZ-20006] [data modyf: 25-04-2016 14:40]

[7] Properties of generalized set-valued stochastic integrals / Michał Kisielewicz, 2014. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 34, no., 131--147, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: set-valued integrals, set-valued mappings, set-valued stochastic processes
Kod: CZR-WYKAZ    BibTeX   (pkt: 10)    DOI: 10.7151/dmdidico.1155
[AWCZ-19278] [data modyf: 14-09-2015 11:09]

[8] Uniformly bounded Nemytskij operators generated by set-valued functions between generalized Hölder function spaces / Janusz Matkowski, Małgorzata Wróbel, 2011. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 31, no 2, 183--198, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Słowa kluczowe: Nemytskij composition operator, generalized Hölder function metric space, set-valued function, uniformly bounded operator
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)
[AWCZ-16258] [data modyf: 28-11-2012 12:22]

[9] Peano type theorem for random fuzzy initial value problem / Marek Malinowski, 2011. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 31, no 1, 5--22, ISSN: 1509-9407, , eISSN: 2084-0365,
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)
[AWCZ-15676] [data modyf: 09-08-2011 12:45]

[10] Projection method with level control in convex minimization / Robert Dylewski, 2010. Discussiones Mathematicae : Differential Inclusions : Control and Optimization Vol. 30, 101--120, ISSN: 1509-9407, , eISSN: 2084-0365, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)
[AWCZ-14735] [data modyf: 18-05-2010 14:24]

Strona: 1[2] [3] Następna

Czas generacji strony: 0,11 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski